# SDR AALA20120621007

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 62,694 hours, 32,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  RE-SECURED BATTERIES AND CLEANED LEADS.  OPS CHECK NORMAL.
